is most commonly a
complication of diabetes treatment (diabetic hypoglycemia). You can develop hypoglycemia by taking too much insulin
or other diabetes medicines.
Hypoglycemia may result from other
causes, but these occur much less commonly than diabetes. Other possible causes
March 16, 2011
E. Gregory Thompson, MD - Internal Medicine
& Alan C. Dalkin, MD - Endocrinology
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
We are happy to take your appointment request over the phone, or, you may fill out an online request form.
Disclaimer: The information on this website is for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified health care provider.